ON SOME RESULTS OF KRASNOSELSKII THEOREM FOR WEAK TOPOLOGY IN BANACH SPACES


Temel C.

FIXED POINT THEORY, vol.21, no.1, pp.309-318, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.24193/fpt-ro.2020.1.22
  • Journal Name: FIXED POINT THEORY
  • Journal Indexes: Science Citation Index Expanded, Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.309-318

Abstract

In this study, we aim to present some new versions of classical Schauder and Banach fixed point theorems under weak topology in general Banach spaces. We have also another main goal which is to prove that Krasnoselskii theorem ensures in general Banach spaces using these new results. As an application, an illustrative example providing such results is given. Our results extend known results on the issue.